Metoprolo Tartrates, losartan potassium, hydrochlorothiazide, Amlodipine And she takes a some for sugar and arthritis We had the pharmacist take a look through her meds and see if he could find what could cause any problems .He found nothing . My wife did take some lamisil a few years ago that caused her to have this same type of swelling and itching. We usually eat a little supper between 6pm and 8 pm and she takes her meds ,metoprolol and hydrochlorothiazide and time the reaction starts is around 2am and by 3 am all hell is breaking loose. Her blood pressure goes way up high 220 over 118. I am thinking her bp was high from her allergic reaction. Doctors say it is a allergic reaction and to take benadryl and follow up with family doctor . family doc seems to be guessing by adjusting her meds to control bp. While I think it is the allergic reaction causing the bp to go high. Her heart they say is working fine.